# SDR SWAA2019110538612

- Difficulty date: October 18, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CHORD LOWER SILL CORRODED BETWEEN BS. 907 TO BS. 1006, RBL 57.          / R&R INNER CHORD LOWER SILL IAW SRM AND DWG.
